# SDR 98ZZZX3631

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N436BL
- Make and model: Lear 35A
- Aircraft serial: 436
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 2342100
- Condition: Gouged
- Location: Nlg
- Part time: 5,207 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DOOR MECHANISM ROD ATTACH POINT BOLT P/N AN24-30 TO NOSE STRUT BEING INCORRECTLY INSTALLED AND IS CAUSING GOUGING TO THE SKIN AT FRAME 5, BS 160.77.  IN REFERENCE TO THE ILLUSTRATION, THE POSITION OF THE BOLT HEAD SHOULD BE INSTALLED WITH THE BOLT HEAD FACING OTBD TO MAINTAIN CLEARANCE BETWEEN THE BOLT HEAD AND FRAME SKIN.  THE GOUGING OCCURS WHEN THE BOLT HEAD IS BEING INSTALLED IN THE INBD POSITION AND THE THREADED PORTION OF THE BOLT IS GOUGING THE FRAME SKIN.  THERE IS NO WRITTEN NOTE/CAUTION IN THE LEARJET MM TO THE CORRECT INSTALLATION OF THIS BOLT.
